Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 138, NWS San Angelo, TX

June 12, 2012Shackelford County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 12, 2012, 11:26 AM CDT for Shackelford County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 11:26 AM CDT (16:26 UTC)
Expired
Jun 12, 2012, 12:15 PM CDT
In force
49 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Shackelford County, TX

The radar

The Dyess AFB radar (KDYX), 24 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:00 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-471 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WUUS54 KSJT 121626
SVRSJT
TXC417-121715-
/O.NEW.KSJT.SV.W.0138.120612T1626Z-120612T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1126 AM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1215 PM CDT

* AT 1121 AM CDT...A SEVERE THUNDERSTORM WAS 8 MILES WEST OF
  ALBANY...MOVING SOUTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS...
  SOME ROOF AND PLASTIC SIGN DAMAGE...
  SOME EXPOSED WINDOWS MAY CRACK OR BREAK...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY AND MCCARTY LAKE BY 1135 AM CDT...
  IBEX BY 1155 AM CDT...
  MORAN BY 1205 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3289 9910 3253 9910 3252 9954 3270 9959
      3296 9951
TIME...MOT...LOC 1626Z 307DEG 25KT 3273 9939

$$
2 follow-up statements
980 
WWUS54 KSJT 121637
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1137 AM CDT TUE JUN 12 2012

TXC417-121715-
/O.CON.KSJT.SV.W.0138.000000T0000Z-120612T1715Z/
SHACKELFORD TX-
1137 AM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SHACKELFORD COUNTY...

AT 1135 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCARTY
LAKE...OR 6 MILES SOUTHWEST OF ALBANY...MOVING SOUTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY BY 1150 AM CDT...
  MORAN BY 1205 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3269 9956 3292 9946 3289 9910 3253 9910
      3255 9955 3256 9955
TIME...MOT...LOC 1637Z 307DEG 25KT 3265 9935

$$
757 
WWUS54 KSJT 121652
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1152 AM CDT TUE JUN 12 2012

TXC417-121715-
/O.CON.KSJT.SV.W.0138.000000T0000Z-120612T1715Z/
SHACKELFORD TX-
1152 AM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHEASTERN SHACKELFORD COUNTY...

AT 1149 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED 5 MILES 
SOUTHEAST OF MCCARTY LAKE...OR 7 MILES SOUTH OF ALBANY...MOVING 
SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MORAN BY 1215 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3255 9949 3266 9946 3271 9942 3286 9910
      3253 9910 3254 9933
TIME...MOT...LOC 1652Z 307DEG 20KT 3261 9929

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:01 AM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jun 12, 7:01 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
701 AM CDT TUE JUN 12 2012

.DISCUSSION...
SEE 12Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
PREDOMINANTLY A VFR FORECAST FOR THE TERMINALS THE NEXT 24 HOURS
OUTSIDE OF ANY CONVECTION THAT OCCURS THIS AFTERNOON AND EVENING.
SCATTERED LOW CLOUDS WILL BE POSSIBLE ACROSS THE KJCT TERMINAL
THROUGH 14Z AND I INCLUDED TEMPO MVFR CIGS FOR JUST A COUPLE
OF HOURS. OTHERWISE...CONVECTION IS EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING AND AFFECT PRIMARILY THE NORTHERN TERMINALS.
WILL CONTINUE TO MENTION VCTS FOR THE KABI...KSJT AND KBBD
TERMINALS AT THIS TIME DUE TO TIMING/COVERAGE UNCERTAINTIES.
MVFR CIGS MAY AFFECT THE KJCT TERMINAL AFTER 10Z WEDNESDAY BUT
CONFIDENCE NOT HIGH ENOUGH TO INCLUDE A CEILING AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 419 AM CDT TUE JUN 12 2012/

SHORT TERM...
EARLY THIS MORNING A STATIONARY BOUNDARY EXTENDED FROM NEAR A
WICHITA FALLS...SWEETWATER TO MIDLAND LINE. THIS BOUNDARY IS
EXPECTED TO MOVE LITTLE TODAY BUT WILL BEGIN LIFTING NORTH AS
A WARM FRONT LATER THIS EVENING. A VERY UNSTABLE AIRMASS WILL
EXIST ACROSS THE AREA AGAIN TODAY...WITH SHOWERS AND THUNDERSTORMS
EXPECTED TO DEVELOP ALONG THE BOUNDARY DURING PEAK HEATING. COMPLEX
OF STORMS CURRENTLY OVER THE PANHANDLE WILL MOVE EAST/SOUTHEAST
ACROSS SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS LATER THIS MORNING.
COMPLICATING FACTOR WILL BE ANY OUTFLOW BOUNDARIES GENERATED BY
THIS ACTIVITY THAT MAY INITIATE CONVECTION ACROSS PORTIONS OF THE
BIG COUNTRY DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. THE
NAM IS MORE AGGRESSIVE IN DEVELOPING CONVECTION FARTHER SOUTH INTO
THE CONCHO VALLEY LATER THIS EVENING...WHILE THE GFS KEEPS BULK OF
CONVECTION NORTH ACROSS THE BIG COUNTRY. WILL MAINTAIN SLIGHT
CHANCE TO CHANCE POPS THIS AFTERNOON INTO TONIGHT WITH THE BEST
CHANCE FOR STORMS AFTER 00Z. STRONG INSTABILITY COUPLED WITH
ADEQUATE SHEAR WILL RESULT IN A SEVERE THREAT WITH ANY STORMS THIS
AFTERNOON AND EVENING. MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. LOW LEVEL
JET INTENSIFIES THIS EVENING...WHICH MAY SUSTAIN CONVECTION WELL
INTO THE OVERNIGHT HOURS.

TEMPS TODAY WILL BE COOLER NORTH OF THE FRONT WITH HIGHS MAINLY IN
THE UPPER 80S AND LOW 90S ACROSS THE BIG COUNTRY. MID AND UPPER 90S
EXPECTED SOUTH OF THE FRONT WITH HIGHS TOPPING OUT NEAR THE CENTURY
MARK ACROSS SOUTHWEST COUNTIES.

24

LONG TERM...
ON WEDNESDAY...SHOWERS AND THUNDERSTORMS DURING THE OVERNIGHT HOURS
MAY LINGER BEYOND 12Z WEDNESDAY...MAINLY OVER THE NORTHERN HALF OF
THE REGION. FOR NOW...HAVE ADDED IN SLIGHT CHANCE POPS OVER THESE
AREAS WITH MOST OF THE CONVECTION ENDING BY MID MORNING. 850MB
THERMAL RIDGE WILL REMAIN WELL WEST OF THE AREA...WHICH SHOULD PUT
AN END TO THE RECORD BREAKING HEAT. HIGH TEMPERATURES WILL RANGE
FROM LOWER TO MID 90S.

AN UPPER LEVEL TROUGH WILL BE LOCATED OVER THE WEST COAST...WITH
ENERGY DRIVING SOUTH TOWARD BAJA CALIFORNIA LATE WEDNESDAY/THURSDAY.
MODELS INDICATE A LOW CUTTING OFF OVER SOUTHERN CALIFORNIA AND
NORTHERN BAJA CALIFORNIA FRIDAY MORNING...WITH A SLOW MOVEMENT
TOWARD TO SOUTHWEST THROUGH EARLY NEXT WEEK. THIS LOW WILL PROVIDE
SOUTHWEST FLOW ALOFT...RESULTING IN INTERMITTENT DISTURBANCES MOVING
OVER WEST TEXAS. SOUTHEAST FLOW AT THE SURFACE...WILL TRANSPORT
PLENTY OF MOISTURE INTO WEST AND WEST CENTRAL TEXAS THROUGH MUCH OF
THE EXTENDED FORECAST. THE COMBINATION OF THESE TWO FACTORS WILL
LIKELY RESULT IN DIURNALLY DRIVEN CONVECTION ACROSS PORTIONS OF WEST
TEXAS THURSDAY THROUGH POSSIBLY MONDAY OF NEXT WEEK. AT THIS
TIME...THE BULK OF THE PRECIPITATION LOOKS TO REMAIN OVER WEST
TEXAS...BUT I WOULD NOT BE SURPRISED TO SEE AT LEAST ISOLATED
CONVECTION MAKE ITS WAY INTO OUR WESTERN COUNTIES AT SOME POINT
THROUGH THIS PERIOD. FOR NOW...HAVE LEFT POPS BELOW 15 PERCENT AS
ENOUGH UNCERTAINTY REMAINS IN HOW FAR EAST ANY CONVECTION WILL MAKE
IT...BUT THESE MAY NEED TO BE BUMPED UP ON FUTURE SHIFTS.
TEMPERATURES THURSDAY THROUGH EARLY NEXT WEEK WILL BE RELATIVELY
COOLER THAN WHAT WE EXPERIENCED THE LAST FEW DAYS...GENERALLY IN THE
LOWER TO MID 90S...WITH LOWER TEMPERATURES IN THE LOW 70S.

DANIELS

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 93  72  92  74  93 /  30  50  20  10  10
SAN ANGELO 	100  74  96  74  96 /  10  40  10  10  10
JUNCTION 	 98  74  94  72  95 /  10  20   0  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/24
Hazardous weather outlook, Jun 12, 5:43 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
543 AM CDT TUE JUN 12 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-131045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
543 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING NORTH OF A BARNHART TO MASON LINE. THE MAIN SEVERE WEATHER
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE MAINLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND
EVENING.

24

In the hours before

Local storm report, Jun 12, 8:48 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
848 AM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     DYESS AFB               32.42N  99.86W
06/11/2012  M60 MPH          TAYLOR             TX   ASOS

            60 MPH WINDS AT DYESS AFB

&&

CORRECTED LOCATION...SOURCE

EVENT NUMBER SJT1200220

JOHNSON
Special weather statement, Jun 12, 10:40 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1040 AM CDT TUE JUN 12 2012

TXZ098-099-114-121645-
HASKELL TX-SHACKELFORD TX-THROCKMORTON TX-
1040 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT FOR
HASKELL...SHACKELFORD AND THROCKMORTON COUNTIES...

AT 1038 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTHWEST OF THROCKMORTON...
MOVING SOUTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THROCKMORTON BY 1055 AM CDT
  THE INTERSECTION OF US-183 AND US-283 BY 1105 AM CDT
  ELBERT BY 1110 AM CDT
  US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 1125 AM CDT
  WOODSON BY 1130 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD
A WARNING BE ISSUED.

LAT...LON 3339 9895 3296 9895 3295 9896 3295 9909
      3282 9909 3281 9962 3295 9961 3296 9964
      3340 9967 3341 9915 3340 9896
TIME...MOT...LOC 1539Z 306DEG 18KT 3327 9922
Special weather statement, Jun 12, 11:03 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 AM CDT TUE JUN 12 2012

TXZ098-113-114-121700-
HASKELL TX-JONES TX-SHACKELFORD TX-
1103 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT FOR
HASKELL...JONES AND SHACKELFORD COUNTIES...

AT 1102 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF LUEDERS...OR ABOUT 12
MILES SOUTHEAST OF STAMFORD...MOVING SOUTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BIG COUNTRY BAPTIST ASSEMBLY BY 1110 AM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS.

LAT...LON 3287 9925 3265 9950 3295 9985 3303 9966
TIME...MOT...LOC 1603Z 301DEG 20KT 3287 9961

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:01 PM CDTSpecial Weather StatementSJTTom Green59 min
Jun 11, 7:20 PM CDTSevere Thunderstorm WarningSJTConcho, Menard40 min
Jun 11, 7:43 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor34 min
Jun 11, 7:47 PM CDTSpecial Weather StatementSJTBrown58 min
Jun 11, 8:01 PM CDTSevere Thunderstorm WarningSJTConcho, Menard44 min
Jun 11, 8:10 PM CDTSpecial Weather StatementSJTThrockmorton65 min
Jun 11, 8:35 PM CDTSevere Thunderstorm WarningSJTMenard32 min
Jun 12, 10:40 AM CDTSpecial Weather StatementSJTThrockmorton65 min
Jun 12, 11:03 AM CDTSpecial Weather StatementSJTShackelford57 min
Jun 12, 12:05 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford40 min
Jun 12, 12:54 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman51 min
Jun 12, 1:24 PM CDTSpecial Weather StatementSJTShackelford36 min
Jun 12, 1:41 PM CDTSevere Thunderstorm WarningSJTBrown54 min
Jun 12, 2:01 PM CDTSpecial Weather StatementSJTColeman59 min
Jun 12, 2:10 PM CDTSevere Thunderstorm WarningSJTColeman32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.